# SDR DLL10980632

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: P20700042
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER GALLEY LEFT SIDE EMERGENCY FLASHLIGHT INOP.  FOUND MAGNET MISSING FROM HOLDER CAUSING LIGHT TO REMAIN ON WHEN STOWED.  REPLACED HOLDER AND BATTERY.
